# SDR REXA2015092000873

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,183 hours, 21,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMER LIGHT STRIPS 9 - 12 INOPERATIVE.  R & R NR 4 BATTERY CHARGER ASSEMBLY IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.
